RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 12, Pages 43–66 (Mi msb9241)  

Antisymmetric paramodular forms of weight 3

V. A. Gritsenkoab, H. Wanga

a Laboratoire Paul Painlevé, Université de Lille, Villeneuve d’Ascq, France
b National Research University Higher School of Economics, Moscow, Russia

Abstract: The problem of the construction of antisymmetric paramodular forms of canonical weight 3 has been open since 1996. Any cusp form of this type determines a canonical differential form on any smooth compactification of the moduli space of Kummer surfaces associated to $(1,t)$-polarised abelian surfaces. In this paper, we construct the first infinite family of antisymmetric paramodular forms of weight $3$ as automorphic Borcherds products whose first Fourier-Jacobi coefficient is a theta block.
Bibliography: 32 titles.

Keywords: Siegel modular forms, automorphic Borcherds products, theta functions and Jacobi forms, moduli space of abelian and Kummer surfaces, affine Lie algebras and hyperbolic Lie algebras.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.641.31.0001
Labex ANR-11- LABX-0007-01
V. A. Gritsenko was supported by the Laboratory of Mirror Symmetry, NRU HSE, RF government grant, agreement no. 14.641.31.0001. H. Wang was supported by the Laboratory of Mirror Symmetry, NRU HSE, RF government grant, agreement no. 14.641.31.0001, and by Labex CEMPI, Université de Lillé (grant no. ANR-11-LABX-0007-01).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9241

Full text: PDF file (802 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:12, 1702–1723

Bibliographic databases:

UDC: 515.178.5+512.774.5+512.818.4
MSC: 11F27, 11F30, 11F46, 11F50, 11F55, 14K25
Received: 20.02.2019 and 10.07.2019

Citation: V. A. Gritsenko, H. Wang, “Antisymmetric paramodular forms of weight 3”, Mat. Sb., 210:12 (2019), 43–66; Sb. Math., 210:12 (2019), 1702–1723

Citation in format AMSBIB
\Bibitem{GriWan19}
\by V.~A.~Gritsenko, H.~Wang
\paper Antisymmetric paramodular forms of weight~3
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 12
\pages 43--66
\mathnet{http://mi.mathnet.ru/msb9241}
\crossref{https://doi.org/10.4213/sm9241}
\elib{http://elibrary.ru/item.asp?id=43293259}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 12
\pages 1702--1723
\crossref{https://doi.org/10.1070/SM9241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000517124100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085312021}


Linking options:
  • http://mi.mathnet.ru/eng/msb9241
  • https://doi.org/10.4213/sm9241
  • http://mi.mathnet.ru/eng/msb/v210/i12/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:212
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020